# SDR CALA2018020200428

- Difficulty date: February 2, 2018
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 89,448 hours, 15,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPEC NO.B777-53-3-6219 - DOOR 1R, 2L, 3R, 4R AFT EMERGENCY EXIT IDENTIFIERS BASE FOUND CRACK MARK. THE DEFECTIVE EXIT IDENTIFIERS REPLACED THE LIGHT TEST PERFORMED AND THE RESULT WAS NORMAL AS PER AMM 33-51-01-960-802 REV.81.
